Waiting for relief

Beginning during the night Sunday night, all of my tingling/numbness symptoms all got worse. ribcage on right back side tingling/burning, legs are rotating numbness to severe tingling and it has not let up. I'm staying in bed, staying warm as they also feel as though they are freezing. My toes ran away, because they don't feel attached to my feet anymore. I'm waiting for a return call from the doctor's office. I've taken a couple of extra Gabapentin during the day yesterday and 1 at night to ward off the severe tingling. Hoping I can increase the dosage. Just an update, does this happen with any of you?

11 Replies

oldestnewest
  • CalfeeChick, have you read the side effects for gabapentin? You could be sensitive to it. My neurologist doubled my pregablin but after a week I had to stop it and go back to normal dose. I was getting all kinds of symptoms I hadn't had before and once I stopped the increased dose things settled down. Hope you get sorted, 🦋

  • I'm waiting for dr office to return call. Yes, have read thoroughly. I did take 3 extra pills yesterday. 2 instead of 1 at dinner and 1 before bed. It helped quite a bit. Also, my sweet hubby prepared dinner and did all the dishes!

  • Oh bless 🦋

  • CalfeeChick Could you be in a relapse?

  • Last time all the symptoms worsened and became unbearable, Dr. said because there was no "new" symptom, it was not a relapse. They identify true relapses be additions new symptoms.

  • My neuro says to call if symptoms reappear and last more than 48 hours. I usually just take mega doses of ibuprophen for a few days to see if symptoms get better. Many times they do.

  • CalfeeChick, it's Fancy1959. I have never experienced anything that severe. My tingling is usually just in my hands and arms. I would not be passive and wait for my doctor's office to call me back. I would bother to death and continue to explain the severity of my pain. If it becomes totally unbearable you always have the option going to the ER for help. Hopefully it will not come to that. You're in my thoughts and prayers. I wish you pain free days.

  • My doc has upped my gabapentin and it has helped my sensory issues. I hope your neuro has an answer for you when you next see him CalfeeChick. If it gets too bad between now and then, give his office a call. He may 'up' it over the phone. Just a suggestion. 😉

  • CalfeeChick, I'm sorry you're having all these intense symptoms. Keep us posted on your progress. I'm praying in the meantime.

  • Thank you all. I left one msg yesterday & 3 today with my doc's coordinator Either she terribly busy or away and no one is answering her msgs. I upped the Rx myself 2 extra yesterday and 2 extra today. Already made a difference. 😊🌈

  • CalfeeChick it could be a relapse, although am NOT a Dr! But l would suggest you go to the emergency room if you can't get ahold of your Neuro today!

    I'm concerned about you taking the gabapentin like that on your own! As it doesn't quite work that way. It's one of those meds that you build up to over time.

    Please go see your PCP or Neuro or go to the ER if no one gets back to you!

    Let us know what happens 💕

    Jes🌠

You may also like...